# SDR CA060104004

- Difficulty date: January 2, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 19,098 hours
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 01379377C405
- Part serial: A123925
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: B, A

## Discrepancy

AT CRUISE ALT 20,000 FT, NOTICED CRACK AND SUBSEQUENT FLAME WITHIN LAYERS OF LT WINDSHIELD.  FLAME SELF EXTINGUISHED WITH DE-SELECTION OF WINDSHIELD HEAT.  DURING DESCENT ADDITIONAL CRACKING.  DIVERTED TO CYMM.  MX DISPATCHED, REPLACED WINDSHIELD.  UPON MX REVIEW FOLLOWING WAS DETERMINED; THE PART WAS IN SERVICE ON THIS A/C ON REGISTER SINCE 2003 JANUARY AND PRIOR.  NO ABNORMALITIES OBSERVED DURING REMOVAL REGARDING INSTALLATION, EXCEPT FOR PRC APPLIED OVER EXT SCREW HEADS.  AIRFRAME VOLTAGE AND CURRENT OUTPUT TO LT WINDOW HEAT SYS FOUND NORMAL.  NO EVIDENCE OF MISTORQUE OF SECURING SCREWS OBSERVED.  MX PRELIMINARY CONCLUSION, MALFUNCTION LEADING TO A SHORT CIRCUIT OF INTERNAL HEAT FILAMENTS OF WINDSHIELD.
